| Model Number |
0600-0783 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A replacement glidescope core smart cable was provided to the customer and the reported glidescope core smart cable used during the reported event was returned to verathon for evaluation.A verathon technical service representative evaluated the returned smart cable and was able to confirm the reported cable failure.Upon visual inspection, it was identified that the smart cable's hdmi connector was damaged and missing the metal shroud.Furthermore, the test imaging devices did not seat properly with the cable.The customer's smart cable failed verathon's device functionality testing.The glidescope video laryngoscopes operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, the device was scrapped due to the customer already being provided a replacement and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core smart cable, the hdmi connection between the smart cable and the glidescope video baton 2.0 large 3-4 was loose.As a result, the image would drop out.No delay in the procedure, use of a backup device, or harm to the patient was reported.